# SDR AALA2019060329035

- Difficulty date: May 28, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 59,962 hours, 22,828 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Duct
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CA REPORTED THAT DURING DESCENT AND TAXI TO THE GATE, AROUND THE MOD ROWS, THERE WAS A BURNING/ACRID SMELL. ACCOMPLISHED CARD 26L000221001. TROUBLESHOOTING FOUND APU VENT O-RINGS LEAKING. ACCOMPLISHED CARD  26L00021002. REMOVED AND REPLACED O-RINGS, NO LEAKS NOTED.  MAINTENANCE ACCOMPLISHED A320F DECONTAMINATION J/C 26L00021004.
